From Schenectady, New York, USA:
My daughter is 17 and has had diabetes since 10. She has been spilling albumin in her urine. Her doctor has put her on Prinivil 2.5 mg. How serious is this situation?
Protein in the urine needs to be taken seriously. You need to know the amount. The drug prescribed is an ACE inhibitor, which has been shown to reduce the protein damage to the kidney. Be sure that she takes the medicine and gets follow up to see that it works.
Original posting 21 Nov 1998
Posted to Complications
Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.